# SDR DALA2016071305265

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 33,228 hours, 22,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND SEVERAL CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED TWO CABIN EMERGENCY POWER SUPPLIES AND BATTERIES IAW AMM 33-51.
